# SDR CALA2019083001463

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 54,762 hours, 22,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR AREA EMERGENCY LIGHTS ARE OUT. REPLACED EMER EXIT LIGHT BATTERY PACK AND OPS TEST GOOD. REF AMM 33-51-06-960-805. INSPECTED EMERGENCY LIGHT, OPS CHECK GOOD.
